Alert archive / Tennessee / Wind Advisories in 2017
Wind Advisory 11, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at May 1, 2017, 3:22 AM CDT for 4 states. It took effect at May 1, 2017, 10:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2017, 3:22 AM CDT (08:22 UTC)
- In effect from
- May 1, 2017, 10:00 AM CDT
- Expired
- May 1, 2017, 5:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Memphis, TN
All 33 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Coahoma County, MS, DeSoto County, MS, Quitman County, MS, Tate County, MS, Tunica County, MS, Carroll County, TN, Crockett County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Haywood County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 25 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 8.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1570 m above ground
- 0-6 km bulk shear
- 103 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
558 WWUS74 KMEG 010822 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 322 AM CDT Mon May 1 2017 ...A Wind Advisory is in effect from mid-morning through late afternoon over eastern Arkansas, the Missouri Bootheel, portions of west Tennessee and northwest Mississippi... .Windy conditions will prevail over portions of the Midsouth today, as the region is situated between a deep low pressure system moving through the upper Midwest and high pressure along the Gulf coast. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-008-010-011-TNZ001>004-019>021-048>052-088-089-012200- /O.NEW.KMEG.WI.Y.0011.170501T1500Z-170501T2200Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi- Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot- DeSoto-Tunica-Tate-Coahoma-Quitman-Lake-Obion-Weakley-Henry-Dyer- Gibson-Carroll-Lauderdale-Tipton-Haywood-Crockett-Madison-Shelby- Fayette- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Ripley TN, Covington, Brownsville, Alamo, Jackson, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, and Oakland 322 AM CDT Mon May 1 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON... The National Weather Service in Memphis has issued a Wind Advisory, which is in effect from 10 AM this morning to 5 PM CDT this afternoon. * WINDS...20 to 30 mph with gusts to 35 mph. * TIMING...Middle morning through late afternoon. * IMPACTS...Loose outdoor items will be vulnerable in the wind. Driving may become hazardous...especially for high profile vehicles on west to east roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 to 39 mph are expected...or gusts will range between 40 and 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ PWB
1 follow-up statement
674 WWUS74 KMEG 012023 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 323 PM CDT Mon May 1 2017 ...A Wind Advisory remains in effect through late afternoon over eastern Arkansas, the Missouri Bootheel, portions of west Tennessee, and northwest Mississippi... .Windy conditions will prevail over portions of the Midsouth through early evening as the region remains situated between a deep low pressure system moving through the upper Midwest and high pressure along the Gulf coast. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-008-010-011-TNZ001>004-019>021-048>052-088-089-012200- /O.CON.KMEG.WI.Y.0011.000000T0000Z-170501T2200Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi- Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot- DeSoto-Tunica-Tate-Coahoma-Quitman-Lake-Obion-Weakley-Henry-Dyer- Gibson-Carroll-Lauderdale-Tipton-Haywood-Crockett-Madison-Shelby- Fayette- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Ripley TN, Covington, Brownsville, Alamo, Jackson, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, and Oakland 323 PM CDT Mon May 1 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... * WINDS...20 to 30 mph with gusts to 40 mph. * TIMING...Through late afternoon. * IMPACTS...Loose outdoor items will be vulnerable in the wind. Driving may become hazardous...especially for high profile vehicles on west to east roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 to 39 mph are expected...or gusts will range between 40 and 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ JLH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Apr 30, 11:24 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Apr 30, 11:24 PM CDT, 3 hours 58 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1124 PM CDT Sun Apr 30 2017 .UPDATE...Aviation Discussion. && .PREV DISCUSSION... /issued 1036 PM CDT Sun Apr 30 2017/ Skies are cloudy over much of west Tennessee and north Mississippi with clear skies over the remainder of the forecast area. Temperatures this evening range from the mid 50s to upper 60s. Most of the rain has finally exited the forecast area with only a few lights showers over far eastern sections. All of the remaining rain should move into middle Tennessee and north Alabama before midnight. Will update forecast to remove evening wording. ARS PREV DISCUSSION... /issued 308 PM CDT Sun Apr 30 2017/ Current main convection line has advanced east of the region leaving gusty south winds and slightly drier air in it's wake. A few light rain showers from wrap around moisture were tracking into the northern counties. Temperatures ranged from the upper 60s to mid 70s...with plenty of lingering cloud cover. Next 12 hours...short term models agreeing on scattered convection from upper level low redeveloping for late this afternoon and early evening east of the Mississippi River. This activity will have to struggle with a worked over atmosphere and lower dewpoints. None-the-less a few more cracks of thunder are expected with perhaps an additional half inch of rainfall. This should not pose any additional flash flood issues...as the current lull in activity is allowing for morning waters to recede. Clouds will partially clear from west to east tonight with breezy southwest winds keeping the low levels well mixed. Monday and Monday night...the aforementioned low will continue to slowly track northeast into the western Great Lakes this period. Strong pressure gradient will keep westerly winds in the northern and western Midsouth counties near advisory strength. Lingering low level moisture will also provide for broken stratocumulus cloud cover to extend down to the I-40 corridor...these clouds should scatter out with the loss of heating by sunset. Winds will diminish tomorrow night and back to a more southerly component. Tuesday through Saturday...models continue to make new adjustments with the evolution of the next midlevel shortwave/closed low to drop south. The GFS has flopped to a more aggressive approach with a deeper low center that lingers nearly overhead longer. The ECMWF has also flopped to a more persistent open wave that briefly closes off in the Ohio Valley Thursday. This scenario forecasts a slightly drier period. Have taken a blend of both models with clouds streaming in late Tuesday and a threat for a shower or storm Tuesday night. Better rain chances are anticipated for Wednesday and Thursday...with points east of the Mississippi River seeing light shower activity extended into Friday. The low will move east by Saturday with a strong northwest flow aloft bringing subsidence and stability. Temperatures this period will start off seasonal...then cooler for Thursday and Friday...then back to seasonal Saturday. JAB && .AVIATION...06Z TAFs Some MVFR Cigs linger at TUP all showers have exited the Midsouth. VFR conditions are expected at all sites by 11z and should continue through tomorrow. Winds will remain southerly...10-15kt tonight 15-20kt tomorrow with gusts to 30kt. Wind speeds should finally drop to around 5kt after sunset tomorrow. 30 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Apr 30, 8:39 PM CDT, 6 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 839 PM CDT Sun Apr 30 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-020345- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 839 PM CDT Sun Apr 30 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Local storm report, Apr 30, 9:44 PM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
944 PM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST TUNICA 34.69N 90.38W
04/29/2017 M63.00 MPH TUNICA MS AWOS
SUSTAINED 36 KTS GUSTING TO 55 KTS EQUALING 41 MPH
GUSTING TO 63 MPH.
0830 PM TSTM WND DMG WALLS 34.95N 90.13W
04/29/2017 DESOTO MS UNKNOWN
20 OR MORE POWER POLES DOWN IN THE WILSON MILLS AREA OF
WALLS.
0845 PM TSTM WND DMG 2 W BLYTHEVILLE 35.93N 89.96W
04/29/2017 MISSISSIPPI AR TRAINED SPOTTER
THE SIDE OF A FARM SHOP BUILDING WAS BLOWN DOWN.
0846 PM TSTM WND GST BLYTHEVILLE 35.93N 89.92W
04/29/2017 M58.00 MPH MISSISSIPPI AR ASOS
BLYTHEVILLE AIRPORT RECORDED 58 MPH.
0909 PM HAIL S SOUTHAVEN 34.97N 90.00W
04/29/2017 E1.00 INCH DESOTO MS TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED NEAR PLEASANT HILL AND
GETWELL.
0915 PM HAIL OLIVE BRANCH 34.95N 89.83W
04/29/2017 E1.00 INCH DESOTO MS PUBLIC
QUARTER SIZED HAIL FALLING AT GOODMAN ROAD AND PLEASANT
HILL ROAD.
0105 AM TSTM WND DMG SEDGWICK 35.98N 90.86W
04/30/2017 LAWRENCE AR TRAINED SPOTTER
NUMEROUS TREES UPROOTED. FENCE BLOWN DOWN.
0124 AM TSTM WND DMG WEINER 35.62N 90.90W
04/30/2017 POINSETT AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN. DEBRIS IN ROAD.
0130 AM TSTM WND DMG 5 W CORNING 36.40N 90.68W
04/30/2017 CLAY AR PUBLIC
ROOF BLOWN OFF OF A HOME SW OF CORNING
0133 AM TSTM WND DMG 3 SSE JONESBORO 35.78N 90.67W
04/30/2017 CRAIGHEAD AR EMERGENCY MNGR
TREES DOWN ON HWY 163 BLOCKING ROAD
0143 AM TSTM WND GST BAY 35.74N 90.56W
04/30/2017 E63.00 MPH CRAIGHEAD AR PUBLIC
0145 AM TSTM WND DMG MCDOUGAL 36.44N 90.39W
04/30/2017 CLAY AR EMERGENCY MNGR
GRAIN BINS AND STORAGE SHED DAMAGED. TIME ESTIMATED FROM
RADAR.
0147 AM TSTM WND DMG LAKE CITY 35.82N 90.45W
04/30/2017 CRAIGHEAD AR EMERGENCY MNGR
POWER POLES DOWN
0154 AM TSTM WND DMG MONETTE 35.89N 90.34W
04/30/2017 CRAIGHEAD AR EMERGENCY MNGR
POWER POLE AND POWER LINES DOWN
0157 AM FLOOD WALNUT RIDGE 36.07N 90.96W
04/30/2017 LAWRENCE AR PUBLIC
WATER ON ROAD ON HWY 412
0207 AM TSTM WND DMG 14 W STEELE 36.08N 90.10W
04/30/2017 DUNKLIN MO PUBLIC
BUILDING DESTROYED AND HOME WITH WINDOWS BLOWN OUT AND A
TREE IN THE HOUSE IN THE TOWN OF COTTON PLANT.
0219 AM TSTM WND DMG 8 NW STEELE 36.17N 89.95W
04/30/2017 PEMISCOT MO LAW ENFORCEMENT
SEVERAL MOBILE HOMES DAMAGED IN TOWN OF GOBLER.
0226 AM TSTM WND GST BLYTHEVILLE 35.93N 89.92W
04/30/2017 M68.00 MPH MISSISSIPPI AR ASOS
0227 AM FLASH FLOOD JONESBORO 35.82N 90.69W
04/30/2017 CRAIGHEAD AR TRAINED SPOTTER
FLOODING ON RACE STREET DUE TO HEAVY RAINFALL.
0234 AM FLASH FLOOD PARAGOULD 36.06N 90.51W
04/30/2017 GREENE AR EMERGENCY MNGR
LAKE STREET IN PARAGOULD FLOODED AND CLOSED DUE TO HEAVY
RAINFALL.
0302 AM FLASH FLOOD POCAHONTAS 36.26N 90.97W
04/30/2017 RANDOLPH AR PUBLIC
HWY 90 CLOSED IN RANDOLPH COUNTY DUE TO FLOODING.
0308 AM TSTM WND DMG 1 NW UNION CITY 36.43N 89.06W
04/30/2017 OBION TN PUBLIC
1 INCH TREE LIMBS BROKEN AND SHINGLES BLOWN OFF ROOF.
0345 AM FLASH FLOOD JONESBORO 35.82N 90.69W
04/30/2017 CRAIGHEAD AR PUBLIC
AGGIE ROAD UNDER WATER NEAR THE FARMERS MARKET AND
ARKANSAS STATE UNIVERSITY IN JONESBORO.
0425 AM TSTM WND DMG 3 NE PARIS 36.33N 88.27W
04/30/2017 HENRY TN EMERGENCY MNGR
TREE DOWN NEAR INTERSECTION OF INDIA AND MCINTOSH ROAD.
0500 AM FLASH FLOOD JONESBORO 35.82N 90.69W
04/30/2017 CRAIGHEAD AR LAW ENFORCEMENT
REPORTS OF LOW GRADED STREETS UNDER WATER IN JONESBORO.
0800 AM FLASH FLOOD MARIE 35.61N 90.08W
04/30/2017 MISSISSIPPI AR PUBLIC
TRUCKS UNDER WATER IN THE CITY OF MARIE.
0840 AM FLASH FLOOD MARMADUKE 36.19N 90.39W
04/30/2017 GREENE AR BROADCAST MEDIA
CITY PARK AND SEVERAL PARKING LOTS FLOODED WITH 2 FEET OF
WATER.
0848 AM TSTM WND DMG COVINGTON 35.57N 89.65W
04/30/2017 TIPTON TN EMERGENCY MNGR
POLES SNAPPED, POWER LINES DOWN, AND SEVERAL TREES
SNAPPED WITH DAMAGE EXTENDING THROUGH TOWN. POSSIBLE
TORNADO.
0848 AM TSTM WND DMG HALLS 35.87N 89.40W
04/30/2017 LAUDERDALE TN TRAINED SPOTTER
TREE LIMBS DOWN AND POWER LINES DAMAGED IN HALLS.
0948 AM TSTM WND DMG HALLS 35.87N 89.40W
04/30/2017 LAUDERDALE TN TRAINED SPOTTER
TREE LIMBS DOWN AND POWER LINES DAMAGED IN HALLS.
1014 AM TSTM WND DMG COFFEEVILLE 33.98N 89.68W
04/30/2017 YALOBUSHA MS BROADCAST MEDIA
MULTIPLE TREES DOWN AND LOTS OF ROOF DAMAGE TO A HOUSE.
TIME IS RADAR ESTIMATED.
1030 AM FLASH FLOOD 1 E JONESBORO 35.82N 90.67W
04/30/2017 CRAIGHEAD AR BROADCAST MEDIA
WATER RUSHING OVER AGGIE LANE AT RED WOLF INTERSECTION.
1030 AM TSTM WND DMG SLATE SPRING 33.74N 89.37W
04/30/2017 CALHOUN MS TRAINED SPOTTER
TREE DAMAGE AND A FUNNEL CLOUD REPORTED. POSSIBLE TORNADO
DAMAGE.
1030 AM HEAVY RAIN BAY 35.74N 90.56W
04/30/2017 M5.36 INCH CRAIGHEAD AR PUBLIC
PUBLIC REPORTS STORM TOTAL RAINFALL OF 5.36 INCHES.
1035 AM TSTM WND DMG 2 SW CALHOUN CITY 33.84N 89.34W
04/30/2017 CALHOUN MS EMERGENCY MNGR
ROOF DAMAGE NEAR HWY 8/9 INTERSECTION.
1040 AM TSTM WND DMG BRUCE 33.99N 89.34W
04/30/2017 CALHOUN MS EMERGENCY MNGR
MULTIPLE TREES DOWN ACROSS THE COUNTY, ROOFS OFF OF A
COUPLE OF HOUSES.
1047 AM TSTM WND DMG 2 W COMO 34.51N 89.98W
04/30/2017 PANOLA MS EMERGENCY MNGR
TREES DOWN ON HIGHWAY 310 BETWEEN PARKS PLACE AND THE
CITY OF COMO. TIME IS RADAR ESTIMATED.
1100 AM TSTM WND DMG EGYPT 33.90N 88.73W
04/30/2017 CHICKASAW MS TRAINED SPOTTER
A COUPLE OF TREENS SNAPPED OR UPROOTED.
1100 AM TSTM WND DMG RANDOLPH 34.18N 89.17W
04/30/2017 PONTOTOC MS EMERGENCY MNGR
SEVERAL TREES DOWN IN THE SOUTHWEST PORTION OF THE
COUNTY. 4 STRUCTURES WERE DAMAGED ALONG THE SOUTHWEST
WEST PORTIONS OF THE AREA.
1105 AM TSTM WND DMG EGYPT 33.90N 88.73W
04/30/2017 CHICKASAW MS TRAINED SPOTTER
TWO TREES DOWN
1110 AM TSTM WND DMG HERNANDO 34.83N 89.99W
04/30/2017 DESOTO MS EMERGENCY MNGR
TREES AND POWERLINES DOWN COUNTYWIDE. TIME IS RADAR
ESTIMATED.
1110 AM TSTM WND DMG HERNANDO 34.83N 89.99W
04/30/2017 DESOTO MS EMERGENCY MNGR
TREES AND POWERLINES DOWN COUNTYWIDE.
1115 AM TSTM WND DMG 3 S HORN LAKE 34.91N 90.04W
04/30/2017 DESOTO MS EMERGENCY MNGR
20 LIGHT POLES DOWN ALONG STAR LANDING ROAD. POWERLINES
ALSO DOWN ALONG THE WESTERN PART OF THE COUNTY. TREES
DOWN COUNTYWIDE.
1127 AM TSTM WND DMG MIDTOWN MEMPHIS 35.13N 89.98W
04/30/2017 SHELBY TN BROADCAST MEDIA
LARGE TREE DOWN ON CAR IN PARKING LOT OF OWEN BRENNANS
RESTAURANT. TIME IS RADAR ESTIMATED.
1127 AM TSTM WND DMG 5 WSW CORDOVA 35.12N 89.86W
04/30/2017 SHELBY TN PUBLIC
MULTIPLE POWERLINES AND POWERPOLES DOWN AT SHADY GROVE
ROAD AND BRIERVIEW. TIME IS RADAR ESTIMATED.
1128 AM TSTM WND DMG NEW ALBANY 34.49N 89.02W
04/30/2017 UNION MS EMERGENCY MNGR
SEVERAL TREES DOWN IN NEW ALBANY.
1133 AM TSTM WND DMG 5 SW CORDOVA 35.10N 89.84W
04/30/2017 SHELBY TN BROADCAST MEDIA
LARGE TREE DOWN ON HOUSE ON SWEETBRIER ROAD NEAR SHADY
GROVE ROAD. TIME IS RADAR ESTIMATED.
1135 AM TSTM WND DMG 2 NE BARTLETT 35.24N 89.81W
04/30/2017 SHELBY TN TRAINED SPOTTER
LARGE TREE SPLIT HOUSE IN HALF NEAR MEMPHIS-ARLINGTON
ROAD AND CENTRALIA. HOUSE IS UNINHABITABLE. TIME IS RADAR
ESTIMATED.
1135 AM TSTM WND DMG BARTLETT 35.22N 89.84W
04/30/2017 SHELBY TN TRAINED SPOTTER
LARGE TREES DOWN NEAR OLD BROWNSVILLE ROAD AND OAK ROAD
IN BARTLETT.
1138 AM TSTM WND DMG 2 NNW BARTLETT 35.25N 89.84W
04/30/2017 SHELBY TN NWS EMPLOYEE
LARGE TREE ON VEHICLE AND MINOR ROOF DAMAGE NEAR
ELLENDALE ROAD AND PROSPERITY WAY.
1138 AM TSTM WND DMG RIPLEY 34.73N 88.94W
04/30/2017 TIPPAH MS LAW ENFORCEMENT
TREES DOWN IN THE RIPLEY CITY LIMITS.
1140 AM TSTM WND DMG 3 NNE BARTLETT 35.26N 89.81W
04/30/2017 SHELBY TN PUBLIC
LARGE TREE UPROOTED ON SHADOWLAWN DRIVE BETWEEN OLD
BROWNSVILLE ROAD AND THE BARTLETT FRESHMAN ACADEMY.
1145 AM TSTM WND DMG 2 NNE BARTLETT 35.25N 89.82W
04/30/2017 SHELBY TN TRAINED SPOTTER
MULTIPLE LARGE OAKS UPROOTED. POWERLINES DOWN.
1245 PM FLASH FLOOD UNION CITY 36.42N 89.05W
04/30/2017 OBION TN BROADCAST MEDIA
LOWES PARKING LOT FLOODED OUT AND ADJACENT AREAS.
&&
MRMLocal storm report, May 1, 3:17 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
317 AM CDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST TUNICA 34.69N 90.38W
04/29/2017 M63.00 MPH TUNICA MS AWOS
SUSTAINED 36 KTS GUSTING TO 55 KTS EQUALING 41 MPH
GUSTING TO 63 MPH.
0830 PM TSTM WND DMG WALLS 34.95N 90.13W
04/29/2017 DESOTO MS UNKNOWN
20 OR MORE POWER POLES DOWN IN THE WILSON MILLS AREA OF
WALLS.
0845 PM TSTM WND DMG 2 W BLYTHEVILLE 35.93N 89.96W
04/29/2017 MISSISSIPPI AR TRAINED SPOTTER
THE SIDE OF A FARM SHOP BUILDING WAS BLOWN DOWN.
0846 PM TSTM WND GST BLYTHEVILLE 35.93N 89.92W
04/29/2017 M58.00 MPH MISSISSIPPI AR ASOS
BLYTHEVILLE AIRPORT RECORDED 58 MPH.
0909 PM HAIL S SOUTHAVEN 34.97N 90.00W
04/29/2017 E1.00 INCH DESOTO MS TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED NEAR PLEASANT HILL AND
GETWELL.
0915 PM HAIL OLIVE BRANCH 34.95N 89.83W
04/29/2017 E1.00 INCH DESOTO MS PUBLIC
QUARTER SIZED HAIL FALLING AT GOODMAN ROAD AND PLEASANT
HILL ROAD.
0105 AM TSTM WND DMG SEDGWICK 35.98N 90.86W
04/30/2017 LAWRENCE AR TRAINED SPOTTER
NUMEROUS TREES UPROOTED. FENCE BLOWN DOWN.
0124 AM TSTM WND DMG WEINER 35.62N 90.90W
04/30/2017 POINSETT AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN. DEBRIS IN ROAD.
0124 AM TSTM WND DMG TILTON 35.32N 91.01W
04/30/2017 CROSS AR BROADCAST MEDIA
SEVERAL TREES, HOUSES, OUTBUILDINGS, AND POWER POLES
DAMAGED FROM NORTH OF TILTON TO SOUTH OF CHERRY VALLEY.
0127 AM TSTM WND DMG CORNING 36.41N 90.59W
04/30/2017 CLAY AR BROADCAST MEDIA
A HOUSE IN CORNING WAS DESTROYED.
0130 AM TSTM WND DMG 5 W CORNING 36.40N 90.68W
04/30/2017 CLAY AR PUBLIC
ROOF BLOWN OFF OF A HOME SW OF CORNING
0133 AM TSTM WND DMG 3 SSE JONESBORO 35.78N 90.67W
04/30/2017 CRAIGHEAD AR EMERGENCY MNGR
TREES DOWN ON HWY 163 BLOCKING ROAD
0141 AM TSTM WND DMG BAY 35.74N 90.56W
04/30/2017 CRAIGHEAD AR BROADCAST MEDIA
WIND DAMAGED A GARAGE DOOR IN BAY.
0143 AM TSTM WND GST BAY 35.74N 90.56W
04/30/2017 E63.00 MPH CRAIGHEAD AR PUBLIC
0144 AM TSTM WND DMG TRUMANN 35.67N 90.52W
04/30/2017 POINSETT AR BROADCAST MEDIA
AWNINGS BLOWN OFF OF THE QUALITY FARM SUPPLY AND AN
ABANDONED GROCERY STORE.
0145 AM TSTM WND DMG MCDOUGAL 36.44N 90.39W
04/30/2017 CLAY AR EMERGENCY MNGR
GRAIN BINS AND STORAGE SHED DAMAGED. TIME ESTIMATED FROM
RADAR.
0146 AM TSTM WND DMG LUNSFORD 35.76N 90.48W
04/30/2017 CRAIGHEAD AR BROADCAST MEDIA
A CARPORT AND HOUSE DAMAGED IN LUNSFORD.
0147 AM TSTM WND DMG LAKE CITY 35.82N 90.45W
04/30/2017 CRAIGHEAD AR EMERGENCY MNGR
POWER POLES DOWN
0148 AM TSTM WND DMG LAKE CITY 35.82N 90.45W
04/30/2017 CRAIGHEAD AR BROADCAST MEDIA
TREES ARE UPROOTED IN LAKE CITY.
0153 AM TSTM WND DMG CARAWAY 35.76N 90.33W
04/30/2017 CRAIGHEAD AR BROADCAST MEDIA
MULTIPLE POWER LINES WERE SNAPPED IN HALF IN CARAWAY.
0154 AM TSTM WND DMG MONETTE 35.89N 90.34W
04/30/2017 CRAIGHEAD AR EMERGENCY MNGR
POWER POLE AND POWER LINES DOWN
0157 AM FLOOD WALNUT RIDGE 36.07N 90.96W
04/30/2017 LAWRENCE AR PUBLIC
WATER ON ROAD ON HWY 412
0205 AM TSTM WND DMG COTTON PLANT 36.01N 90.09W
04/30/2017 DUNKLIN MO BROADCAST MEDIA
TRACTOR-TRAILER OVERTURNED AT THE INTERSECTION OF HWY 164
AND ROUTE N. LARGE BRICK BUILDING DESTROYED.
0207 AM TSTM WND DMG 14 W STEELE 36.08N 90.10W
04/30/2017 DUNKLIN MO PUBLIC
BUILDING DESTROYED AND HOME WITH WINDOWS BLOWN OUT AND A
TREE IN THE HOUSE IN THE TOWN OF COTTON PLANT.
0209 AM TSTM WND DMG DELL 35.86N 90.03W
04/30/2017 MISSISSIPPI AR BROADCAST MEDIA
A LARGE BUILDING DESTROYED IN DELL.
0210 AM TSTM WND DMG CARUTH 36.13N 90.09W
04/30/2017 DUNKLIN MO BROADCAST MEDIA
A TREE WAS DOWN AND BLOCKING DUNKLIN COUNTY ROAD 549B IN
CARUTH.
0215 AM TSTM WND DMG KENNETT 36.24N 90.05W
04/30/2017 DUNKLIN MO BROADCAST MEDIA
NUMEROUS POWER LINES DOWN BETWEEN KENNETT AND HAYTI ON
HIGHWAY 412. IN ADDITION, SEVERAL BACK ROADS HAVE POWER
LINES, POWER POLES AND DEBRIS FROM HOUSES COVERING THEM.
0219 AM TSTM WND DMG 8 NW STEELE 36.17N 89.95W
04/30/2017 PEMISCOT MO LAW ENFORCEMENT
SEVERAL MOBILE HOMES DAMAGED IN TOWN OF GOBLER.
0226 AM TSTM WND GST BLYTHEVILLE 35.93N 89.92W
04/30/2017 M68.00 MPH MISSISSIPPI AR ASOS
0227 AM FLASH FLOOD JONESBORO 35.82N 90.69W
04/30/2017 CRAIGHEAD AR TRAINED SPOTTER
FLOODING ON RACE STREET DUE TO HEAVY RAINFALL.
0234 AM FLASH FLOOD PARAGOULD 36.06N 90.51W
04/30/2017 GREENE AR EMERGENCY MNGR
LAKE STREET IN PARAGOULD FLOODED AND CLOSED DUE TO HEAVY
RAINFALL.
0302 AM FLASH FLOOD POCAHONTAS 36.26N 90.97W
04/30/2017 RANDOLPH AR PUBLIC
HWY 90 CLOSED IN RANDOLPH COUNTY DUE TO FLOODING.
0308 AM TSTM WND DMG 1 NW UNION CITY 36.43N 89.06W
04/30/2017 OBION TN PUBLIC
1 INCH TREE LIMBS BROKEN AND SHINGLES BLOWN OFF ROOF.
0345 AM FLASH FLOOD JONESBORO 35.82N 90.69W
04/30/2017 CRAIGHEAD AR PUBLIC
AGGIE ROAD UNDER WATER NEAR THE FARMERS MARKET AND
ARKANSAS STATE UNIVERSITY IN JONESBORO.
0425 AM TSTM WND DMG 3 NE PARIS 36.33N 88.27W
04/30/2017 HENRY TN EMERGENCY MNGR
TREE DOWN NEAR INTERSECTION OF INDIA AND MCINTOSH ROAD.
0500 AM FLASH FLOOD JONESBORO 35.82N 90.69W
04/30/2017 CRAIGHEAD AR LAW ENFORCEMENT
REPORTS OF LOW GRADED STREETS UNDER WATER IN JONESBORO.
0800 AM FLASH FLOOD MARIE 35.61N 90.08W
04/30/2017 MISSISSIPPI AR PUBLIC
TRUCKS UNDER WATER IN THE CITY OF MARIE.
0840 AM FLASH FLOOD MARMADUKE 36.19N 90.39W
04/30/2017 GREENE AR BROADCAST MEDIA
CITY PARK AND SEVERAL PARKING LOTS FLOODED WITH 2 FEET OF
WATER.
0848 AM TSTM WND DMG HALLS 35.87N 89.40W
04/30/2017 LAUDERDALE TN TRAINED SPOTTER
TREE LIMBS DOWN AND POWER LINES DAMAGED IN HALLS.
0848 AM TSTM WND DMG COVINGTON 35.57N 89.65W
04/30/2017 TIPTON TN EMERGENCY MNGR
POLES SNAPPED, POWER LINES DOWN, AND SEVERAL TREES
SNAPPED WITH DAMAGE EXTENDING THROUGH TOWN. POSSIBLE
TORNADO.
0948 AM TSTM WND DMG HALLS 35.87N 89.40W
04/30/2017 LAUDERDALE TN TRAINED SPOTTER
TREE LIMBS DOWN AND POWER LINES DAMAGED IN HALLS.
1014 AM TSTM WND DMG COFFEEVILLE 33.98N 89.68W
04/30/2017 YALOBUSHA MS BROADCAST MEDIA
MULTIPLE TREES DOWN AND LOTS OF ROOF DAMAGE TO A HOUSE.
TIME IS RADAR ESTIMATED.
1030 AM TSTM WND DMG SLATE SPRING 33.74N 89.37W
04/30/2017 CALHOUN MS TRAINED SPOTTER
TREE DAMAGE AND A FUNNEL CLOUD REPORTED. POSSIBLE TORNADO
DAMAGE.
1030 AM HEAVY RAIN BAY 35.74N 90.56W
04/30/2017 M5.36 INCH CRAIGHEAD AR PUBLIC
PUBLIC REPORTS STORM TOTAL RAINFALL OF 5.36 INCHES.
1030 AM FLASH FLOOD 1 E JONESBORO 35.82N 90.67W
04/30/2017 CRAIGHEAD AR BROADCAST MEDIA
WATER RUSHING OVER AGGIE LANE AT RED WOLF INTERSECTION.
1035 AM TSTM WND DMG 2 SW CALHOUN CITY 33.84N 89.34W
04/30/2017 CALHOUN MS EMERGENCY MNGR
ROOF DAMAGE NEAR HWY 8/9 INTERSECTION.
1040 AM TSTM WND DMG BRUCE 33.99N 89.34W
04/30/2017 CALHOUN MS EMERGENCY MNGR
MULTIPLE TREES DOWN ACROSS THE COUNTY, ROOFS OFF OF A
COUPLE OF HOUSES.
1047 AM TSTM WND DMG 2 W COMO 34.51N 89.98W
04/30/2017 PANOLA MS EMERGENCY MNGR
TREES DOWN ON HIGHWAY 310 BETWEEN PARKS PLACE AND THE
CITY OF COMO. TIME IS RADAR ESTIMATED.
1100 AM TSTM WND DMG RANDOLPH 34.18N 89.17W
04/30/2017 PONTOTOC MS EMERGENCY MNGR
SEVERAL TREES DOWN IN THE SOUTHWEST PORTION OF THE
COUNTY. 4 STRUCTURES WERE DAMAGED ALONG THE SOUTHWEST
WEST PORTIONS OF THE AREA.
1100 AM TSTM WND DMG EGYPT 33.90N 88.73W
04/30/2017 CHICKASAW MS TRAINED SPOTTER
A COUPLE OF TREENS SNAPPED OR UPROOTED.
1105 AM TSTM WND DMG EGYPT 33.90N 88.73W
04/30/2017 CHICKASAW MS TRAINED SPOTTER
TWO TREES DOWN
1110 AM TSTM WND DMG HERNANDO 34.83N 89.99W
04/30/2017 DESOTO MS EMERGENCY MNGR
TREES AND POWERLINES DOWN COUNTYWIDE.
1110 AM TSTM WND DMG HERNANDO 34.83N 89.99W
04/30/2017 DESOTO MS EMERGENCY MNGR
TREES AND POWERLINES DOWN COUNTYWIDE. TIME IS RADAR
ESTIMATED.
1115 AM TSTM WND DMG 3 S HORN LAKE 34.91N 90.04W
04/30/2017 DESOTO MS EMERGENCY MNGR
20 LIGHT POLES DOWN ALONG STAR LANDING ROAD. POWERLINES
ALSO DOWN ALONG THE WESTERN PART OF THE COUNTY. TREES
DOWN COUNTYWIDE.
1127 AM TSTM WND DMG 5 WSW CORDOVA 35.12N 89.86W
04/30/2017 SHELBY TN PUBLIC
MULTIPLE POWERLINES AND POWERPOLES DOWN AT SHADY GROVE
ROAD AND BRIERVIEW. TIME IS RADAR ESTIMATED.
1127 AM TSTM WND DMG MIDTOWN MEMPHIS 35.13N 89.98W
04/30/2017 SHELBY TN BROADCAST MEDIA
LARGE TREE DOWN ON CAR IN PARKING LOT OF OWEN BRENNANS
RESTAURANT. TIME IS RADAR ESTIMATED.
1128 AM TSTM WND DMG NEW ALBANY 34.49N 89.02W
04/30/2017 UNION MS EMERGENCY MNGR
SEVERAL TREES DOWN IN NEW ALBANY.
1133 AM TSTM WND DMG 5 SW CORDOVA 35.10N 89.84W
04/30/2017 SHELBY TN BROADCAST MEDIA
LARGE TREE DOWN ON HOUSE ON SWEETBRIER ROAD NEAR SHADY
GROVE ROAD. TIME IS RADAR ESTIMATED.
1135 AM TSTM WND DMG 2 NE BARTLETT 35.24N 89.81W
04/30/2017 SHELBY TN TRAINED SPOTTER
LARGE TREE SPLIT HOUSE IN HALF NEAR MEMPHIS-ARLINGTON
ROAD AND CENTRALIA. HOUSE IS UNINHABITABLE. TIME IS RADAR
ESTIMATED.
1135 AM TSTM WND DMG BARTLETT 35.22N 89.84W
04/30/2017 SHELBY TN TRAINED SPOTTER
LARGE TREES DOWN NEAR OLD BROWNSVILLE ROAD AND OAK ROAD
IN BARTLETT.
1138 AM TSTM WND DMG RIPLEY 34.73N 88.94W
04/30/2017 TIPPAH MS LAW ENFORCEMENT
TREES DOWN IN THE RIPLEY CITY LIMITS.
1138 AM TSTM WND DMG 2 NNW BARTLETT 35.25N 89.84W
04/30/2017 SHELBY TN NWS EMPLOYEE
LARGE TREE ON VEHICLE AND MINOR ROOF DAMAGE NEAR
ELLENDALE ROAD AND PROSPERITY WAY.
1140 AM TSTM WND DMG 3 NNE BARTLETT 35.26N 89.81W
04/30/2017 SHELBY TN PUBLIC
LARGE TREE UPROOTED ON SHADOWLAWN DRIVE BETWEEN OLD
BROWNSVILLE ROAD AND THE BARTLETT FRESHMAN ACADEMY.
1145 AM TSTM WND DMG 2 NNE BARTLETT 35.25N 89.82W
04/30/2017 SHELBY TN TRAINED SPOTTER
MULTIPLE LARGE OAKS UPROOTED. POWERLINES DOWN.
1245 PM FLASH FLOOD UNION CITY 36.42N 89.05W
04/30/2017 OBION TN BROADCAST MEDIA
LOWES PARKING LOT FLOODED OUT AND ADJACENT AREAS.
&&
KRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:22 PM CDT | River Flood Warning | MEG | Crittenden | 21 days |
Nearby
Wind Advisories in Tennessee, 2017Wind Advisories in Arkansas, 2017Wind Advisories in Mississippi, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.